Hate Restylane

I had restylane injections under my eyes about a...

I had restylane injections under my eyes about a year and a half ago. I ended up with a large bump under one eye and a small one under the other which not only looks curious but makes me look tired. My doctor blamed it on swelling. He advised massaging the area to help even out the distribution of the Restylane and also to help with the swelling. I've done this religiously for many months with no success.

I hear complaints about it not being worth it because the difference is insignificant or because it only lasts 2 months, 4 months, 6 months. I wish I could say the difference is insignificant - I wish my under-eyes were the way they were before the Restylane. I got into trouble by thinking that Restylane is just a temporary filler - if I didn’t like it it would dissolve away in a few months. - maximum a year. But I believe it has done irreparale damage.

A year and a half later and this “temporary” filler has taken up permanent, lumpy residence in the areas under my eyes.  All this and the expense and painful shots, too. Who could ask for more.

Was this review helpful? 9 others found this helpful

Comments (8)

I see your review is from 3 years ago.. any updates on your condition now?
  • Reply
or your update is 3 years ago.. procedure 6.. did you go to a plastic surgeon?
  • Reply
It's been over 2 years and I have a bead in my lip that I am pretty sure is getting bigger. I am probably going to have it surgically removed. There is a weird wrinkle above it that makes my lip look really old, too. I don't know what it is but it worries me daily and now I get to worry about what it will be like to have it removed, if it is even possible to do so. I very much regret my decision to have this stuff injected into my body. I wish our appearance as women was not to important.
  • Reply
I have the same problem and it has been 18 months. My doctor said it is too late for the dissolving injections. She tried pixel lasering and the lumps are still there. I am trying to find out any info. Please advise if you know how to get rid of this stuff.
  • Reply
lisalisa, it is not to late if it is hylaronic acid causing the problem. it cant hurt to try it.
  • Reply
Hi, Vitrase (Hyaluronidase) is the medicine used for breaking down Restylane. I don't know anything about it but have seen it mentioned several times as a solution for Restylane lumps. Ask your doctor about that. And I certainly hope he doesn't charge you for it! Good luck. Keep us posted.
  • Reply
HI- I'm not an expert on Restylane but I've read that there is a solution that can be injected to help dissolve it if you don't like the results, have you tried that?
  • Reply
I have been trying to find out if there is such a solution for months. My doctor promised he'd make some inquiries but I feel pretty confident that he hasn't really tried. I've called him at least three times since he promised which was the beginning of summer. Could you please tell me what it is? I'd be SO grateful!
  • Reply